MathSciNet Relay Station
MathSciNet bibliographic data
MR826426 57R80 (57N70)
Cappell, Sylvain E.; Shaneson, Julius L. On $4$-dimensional $s$-cobordisms. J. Differential Geom. 22 (1985), no. 1, 97–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement